Monday, October 12, 2009

PWHM - Part 2

Thank you for all of your good wishes for John Dear and myself. We really appreciate all your good thoughts. :)

It's time for part 2 in our four hundred fifty seven thousand part series...

People Who Hate Me

The people hating me today are the makers of Pr.om.etri.um. I just started it this morning and am already feeling incredibly dizzy and nauseated.* Blech. My mind keeps going to the group vomit scene in The Office. I could've totally nailed that scene. Heh.

In other news, we saw our RE today who told me that a) we do have a plan in case this cycle is negative (4 more OPK-predicted dIUIs) and b) I can get a flu shot. So, I'll be doing that on Wednesday and hopefully not puking.

I woke up at 6 AM so that I could get my walking in before work. It was freezing. I did not know this before going out, so wasn't wearing a jacket. It became fall in like a day and a half here. I am an iceberg; I am awesome.

*Just for my own notes: I had regular nausea early this morning upon waking. Heartburn around 10 AM. Major nausea throughout lunchtime. Dizziness starting after lunch and continuing this afternoon.

12 comments:

FunkyFrum said...

Like what happened to fall? We have snow here! I WANT MY NICE WEATHER!

Melissa G said...

I forget where I heard it, but someone suggested taking the Prometrium at night. I have taken mine before bed for the last two nights and haven't had any problems (yet).

You might want to give that a try.

And good for you for getting your walk in!

~Jess said...

I'm so saying so many prayers and good thoughts for you guys *HUGS*

Last night it was 28* here.

LJ said...

I hate hate hate prometrium. It's the crazymaker. I cannot stand the stuff!

Good luck, i have every freaking thing crossed.

HereWeGoAJen said...

Yuck. I hope you feel better soon.

Quiet Dreams said...

Sounds retch-ed (heh-heh...sorry).

Am practicing my jew-do mind tricks for you to feel better and other stuff, too. ;)

R.J. said...

Hi there! I had major dizziness with oral prometrium before so my RE said to take them vaginally this time. Definitely yucky, but not NEARLY the side effects.

Hillary said...

Ditto RJ - I'm taking them vaginally to decrease the side effects. Feel better soon!

Melissa G said...

Oh my bad, mine are vaginal too.

Clare said...

Ooo hope the crappy feelings subside soon, in the meantime brighten up your day with the award waiting for you on my blog xx

GritsGirl said...

I saw your comment on We are that family. Just wanted to be a it of an encouragment to you! I was diagnosed with PCOS/infertility after trying to concevie for 2 years. I struggled with bittereness but even through that God worked a miracle and we are now expecting. I am definatly not out of the woods as I am high risk ! Dont give up and know there are others out ther that know what you are going through!

nancy said...

oh that sucks! I'm sorry prometrium hates you! It sounds so terrible.